T Dec Pharmapress 10 Mg

7 Replies Updated



Conversation Starter

mosetsana Says:


been using this for a year and developed side effects like swelling lips,asthma and treated for anaemia. I have now stopped the drug and have a strange feeling on my legs when I sleep. Is it a withdrawal syptom? How can this be cured?



Showing Replies 1 - 7 of 7 RSS Feed


Page of 1     Sorted By:
1
Bridget Says:

I have been prescribed 10mg Pharmapress morning And night for hypertension. I have gained 18kg over a period of 8 months and would like to know whether this tablet causes high obesity over long period of intake.

REPLYSHAREREPORT
Was this helpful?      15  
2
Jenna Says:

@ mosetsana,

Based on my research, the symptoms you are experiencing may very well be due to the Pharmpress (enalapril maleate.) medication. What is the strange feeling like? Is it a tingling/ pins and needles type of feeling? If so, you may be suffering from the side effect paraesthesia- which is a sensation of tickling, tingling, burning, pricking, or numbness of a person's skin. There is no apparent long-term physical effect of paraesthesia. It's also possible that you've experienced an allergic reaction to the medication, and since you just stopped taking it there may be small amounts still left in your system. If this problem persists for more than a week- or if it worsens, I would speak with your doctor immediately.

@Bridgett,

Enalapril, the active ingredient in Pharmapress, may cause kidney problems. I read that if you experience rapid weight gain, you should speak with your doctor immediately.

You can learn more about this drug on the page for Enalapril Details

I hope this helps!

REPLYSHAREREPORT
Was this helpful?      1  
3
laylanie Says:
via mobile

My lip are swelling after taking pharmapress I'm using it now for 4 days,should I be worried or is it just a side effect?

REPLYSHAREREPORT
Was this helpful?      0  
4
Smam Says:
via mobile

Hi. went hospital. diagnostics done show negative Hiv, TB and no kidney failures. That was in Polokwane hosp. Went to clinic in JHB and came back positive. I taking: Adco Vascard, Ilvitrim, Ridaq 12.5 mg, pharmapress 10 mg, Vitamin B Complex Strong and Folic Acid. All once a day morning after meals. I experience pains with my feet. They are itchy or needles when I walk like no blood flowing. Contant periodical headaches and periodically dizziness. Could it b from the medication?

REPLYSHAREREPORT
Was this helpful?      0  
5
wynand Says:
via mobile

Hi im 25 years old.. ive been diagnosed with hypertension. My dr said its genetics. My father has hypertension aswell from a young age. Ive been put on pharmapress 20mg. Just any help on a low sodium diet please.. and will the drug give me tingling effects in my arms and legs?


REPLYSHAREREPORT
Was this helpful?      0  
6
bee Says:
via mobile

Can I take Ridaq; Pharmapress and Ciplavasc 5 during pregnancy

REPLYSHAREREPORT
Was this helpful?      0  
7
Amzora Says:

Hi the friend of mine is given Pharmapress10 Mg she want to know what are they for can you please help thanks .


REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

pharmapress 10mg
Hi. My name is Ken. Yesterday I go 2 clinic for pregnant test. doctor say I'm pregnant. After he give me PHARMAPRESS... 1 reply
Adco-bisocor 10, redig 25 and pharmapress 10
I am 41 years old. My doctor prescribed me adco-bisocor 10 after I have given birth stillborn prematurely caused by high...
High Blood Pressure I Am On Pharmapress 20 Mg And Atenolol 50mg For My Bloodpressure Is It Ok Not To Take A Waterpill Now Ridac Watge Pill Dr Took Awa
My name Gloria. 75 years. Have High blood pressure For years prescribed Pharmapress 20 mg. Atenolol 50mg and Ridac water... 16 replies
pharmapress
What tablet in Australia Queensland is similar to Pharmapress? ## What is pharmapress 10mg used for? I have a buzzing se... 3 replies
Pharmapress side effects
Can pharmapress cause kidney problems? I am using pharmapress, had a blood test and there is something wrong with my kid... 2 replies
pharmapress caused his blood pressure to drop
My husband had a heart attack. Pharmapress was 1 of the tablets they gave him. He stopped using it because his bp drops ... 2 replies
pharmapress overdose?
My mom is on pharmapress 10 & takes 1 twice a day, morning and night. Every now and again I've noticed she's... 1 reply
prexumm pharmapress
witch is the better tablet Prexum or Pharmapress ## witch is the better tablet Prexum or Pharmapress ## Although both of... 4 replies
prexum plus, pharmapress and fedaloc
Are they a good combination? My BP was always around 120/65-75 and suddenly it went up to about 150/93. I took pharmapre...
discontinue using pharmapress
I am 37 years old and have been taking pharmapress for one year. My doctor has told me to stop taking it when my course ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 19 April 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA